# SDR SWAA2023021488684

- Difficulty date: January 5, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACKS AT PASSENGER CABIN (3 EA) 2023-37679<[01] REPLACED EMERGENCY LIGHT BATTERY PACKS AT PASSENGER CABIN (3 EA) POSITIONS M1669; M1668; M1670 IAW B737-700 AMM 33-51-06-960-805. TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED EMERGENCY LIGHT BATTERY PACKS AT PASSENGER CABIN (3 EA) POSITIONS M1669; M1668; M1670 IAW B737-700 AMM 33-51-06-960-805. TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW
